# SDR SWAA2023112022438

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 47,274 hours, 28,841 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bumper
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLIGHT DECK DOOR HANDLE MISSING<[01] REPLACED DOOR KNOB BUMPER PER CMM 52-51-01;[02] INSPECTION C/W REPLACED DOOR KNOB BUMPER PER CMM 52-51-01
